MAUDE Adverse Event Report: ST PAUL CADD MS3 CARTRIDGE; PUMP, INFUSION

ST PAUL CADD MS3 CARTRIDGE; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the syringe plunger will not slide up and down smoothly and extremely difficult to get it started, but once it gets started it halfway works.The patient states that about.2 to.25 mls left in the cartridge received.Plunger is so tight that when pushed by hand it won't budge.There was no additional information available.
 
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.

Brand Name
CADD MS3 CARTRIDGE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13623267
Report Number3012307300-2022-04200
Device Sequence Number12062107
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Device Lot Number210408
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown